American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35B37) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Hongjie Dong and Wolfgang Staubach. Unique continuation for the Schrödinger equation with gradient vector potentials. Proc. Amer. Math. Soc. 135 (2007) 2141-2149. MR 2299492.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Espen Robstad Jakobsen. $W^{2,\infty}$ regularizing effect in a nonlinear, degenerate parabolic equation in one space dimension. Proc. Amer. Math. Soc. 132 (2004) 3203-3213. MR 2073294.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Charles Voas and Daniel Yaniro. Symmetrization and optimal control for elliptic equations . Proc. Amer. Math. Soc. 99 (1987) 509-514. MR 875390.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1